I wonder if a antidep can poop out, can no longer fonction after a little while.
I took Paxil 3 months, then quit because of more DR, then went back on it because too much depression, but now, at 15 mg, I can't go up to 20 mg because I feel too much lost and I hate that, but I feel depressed and it doesn't seem to help depression and dp/dr at all. It seems, at first, it helped a bit.
Yes. It's actually very common that ADs can poop put. Go to healthboards.com and read under the depression forum. So many people complain about this issue and have to be switched to a different med. It's worth looking into.
This is an older thread, you may not receive a response, and could
be reviving an old thread. Please consider creating a new thread.
Depersonalization Support Forum
A forum community dedicated to support for those living with depersonalization disorder. Come join the discussion about treatment, health, life styles, spirituality, medication, research, recovery, and more!